MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsBaseOEFOpenEndedRegNorUnScnt40CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsBaseOEFOpenEndedRegNorUnScnt40CT; Tampon, Menstrual, Unscented - HEB
Lot Number 52832430374021:58
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is insufficient information to perform an investigation.
 
Event or Problem Description
Tampon stayed inside - vagina \"[foreign body in reproductive tract]\" tried to remove \"[tampon]\".The string came off in my hand \"[complication of device removal]\" string came off - tampon \"[device breakage]\".Case narrative: consumer reported via e-mail that tampon string came off during removal.No serious injury was reported.
 
Additional Manufacturer Narrative
15-jul-2026 no failure could be identified as a result of the investigation.
 
Event or Problem Description
Tampon stayed inside - vagina \"[foreign body in reproductive tract]\" ,\ tried to remove \"[tampon]\".The string came off in my hand \"[complication of device removal]\" ,\ string came off - tampon \"[device breakage]\".\ \ case narrative: consumer reported via e-mail that tampon string came off during removal.No serious injury was reported.\ \ follow-up 02-jun-2026: product return was received on 26-may-2026.Product investigation was in progress, conclusion not yet available.No serious injury was reported.\ \ follow-up 30-jun-2026: suspect product batch/lot number updated.No serious injury was reported.\ \ follow-up 15-jul-2026: no manufacturing was cause identified based on investigation.No serious injury was reported.

Brand Name
TampaxTamponsBaseOEFOpenEndedRegNorUnScnt40CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key25275719
Report Number1219109-2026-00135
Device Sequence Number13057670
Product Code HEB
UDI-Device Identifier00073010221109
UDI-Public(01)00073010221109
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K061486
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number52832430374021:58
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
07/15/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/19/2026
07/17/2026
08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale